Authors: Atanacković, Teodor
Konjik, Sanja
Oparnica, Ljubica
Zorica, Dušan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Cattaneo type space-time fractional heat conduction equation
Journal: Continuum Mechanics and Thermodynamics
Volume: 24
Issue: 4-6
First page: 293
Last page: 311
Issue Date: 1-Nov-2012
Rank: M22
ISSN: 0935-1175
DOI: 10.1007/s00161-011-0199-4
Abstract: 
The classical heat conduction equation is generalized using a generalized heat conduction law. In particular,we use the space-time Cattaneo heat conduction lawthat contains the Caputo symmetrized fractional derivative instead of gradient λ x and fractional time derivative instead of the first order partial time derivative λ t . The existence of the unique solution to the initial-boundary value problem corresponding to the generalized model is established in the space of distributions. We also obtain explicit form of the solution and compare it numerically with some limiting cases.
Keywords: Caputo fractional derivative | Cattaneo heat conduction (diffusion) model | Generalized functions | Laplace and Fourier transform
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

31
checked on Oct 2, 2022

Page view(s)

23
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.